Rocky Mountain Journal of Mathematics

Sequentially Cohen-Macaulayness of bigraded modules

Ahad Rahimi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let $K$ be a field, $S=K[x_1,\ldots ,x_m, y_1,\ldots , y_n]$ a standard bigraded polynomial ring, and $M$ a finitely generated bigraded $S$-module. In this paper, we study the sequentially Cohen-Macaulayness of~$M$ with respect to $Q=(y_1,\ldots ,y_n)$. We characterize the sequentially Cohen-Macaulayness of $L\otimes _KN$ with respect to $Q$ as an $S$-~module when $L$ and $N$ are non-zero finitely generated graded modules over $K[x_1, \ldots , x_m]$ and $K[y_1, \ldots , y_n]$, respectively. All hypersurface rings that are sequentially Cohen-Macaulay with respect to $Q$ are classified.

Article information

Source
Rocky Mountain J. Math., Volume 47, Number 2 (2017), 621-635.

Dates
First available in Project Euclid: 18 April 2017

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1492502553

Digital Object Identifier
doi:10.1216/RMJ-2017-47-2-621

Mathematical Reviews number (MathSciNet)
MR3635377

Zentralblatt MATH identifier
06715764

Subjects
Primary: 13C14: Cohen-Macaulay modules [See also 13H10] 13D45: Local cohomology [See also 14B15] 16W50: Graded rings and modules 16W70: Filtered rings; filtrational and graded techniques

Keywords
Dimension filtration sequentially Cohen-Macaulay cohomological dimension bigraded modules hypersurface rings

Citation

Rahimi, Ahad. Sequentially Cohen-Macaulayness of bigraded modules. Rocky Mountain J. Math. 47 (2017), no. 2, 621--635. doi:10.1216/RMJ-2017-47-2-621. https://projecteuclid.org/euclid.rmjm/1492502553


Export citation